# SDR QXEA0300382

- Difficulty date: March 7, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 2,930 hours, 3,447 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT BAGGAGE FLUSH HANDLE LATCH ASSEMBLY IS WORN.  REPAIRED IAW DHC-8 Q400 TASK 52-31-01-300-802.
